# SDR HEEA0012763

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 205040245001
- Condition: Corroded
- Location: Transmission
- Component: 412040002113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS CORRODED.  BEARING CAGE RUBBING AND TIGHTING UP ON INNER RACE. REPLACED WITH SERVICEABLE BEARING SET.
